I’m a 26 year old female diagnosed with a circadian rhythms jet lag disorder. Does circadian rhythms jet lag has a cure?I’ve been seeing doctors for this for the past 8 years. I’ve tried numerous sleep aids and i am currently taking Restoril 7 days a week. My question is in regards to certain behaviour that I occasionally exhibit after taking the medication.
In general I am able to go to sleep with no problem. Occasionally, however, I will stay awake and this usually leads to me acting strangely. Generally what my boyfriend says is that I’ll become upset at some perceived slight and end up crying for an hour before finally falling asleep.
Sometimes I remember doing this, sometimes I don’t is this due to circadian rhythms jet lag? This doesn’t happen too often – maybe once every month or two. Last night, however, we got into an argument after I took my Restoril.
He said that I got really close to him on the couch and kind of got in his face and that I stayed there for a good hour. He said my pose was intimidating to him and that he was worried I would hurt him.
He is very sensitive to any sort of intimidation, for obvious reasons, and I understand that because i also have circadian rhythms jet lag. However now he is getting worried that I have absolutely no control and that I could do something like beat him in his sleep or worse.
I could never see myself doing this and I think his fears are completely unfounded. However I would like some advice from a medical expert.
I am taking Levoxyl, Yasmin, Adderall, Restoril, Melatonin but still i want to free myself from circadian rhythms jet lag. Is there any reason to think that I would harm him after taking my Restoril?
How can i get rid of circadian rhythms jet lag? Again no history of violence while taking these medications in the past. Any advice you can provide would be greatly appreciated, thank you.
[ad code=2 ]